Probabilities of transitions between non-obligatory stationary states
Doklady Akademii Nauk, Tome 248 (1979) no. 3, pp. 594-598
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_248_3_a20,
author = {V. A. Dzhrbashyan},
title = {Probabilities of transitions between non-obligatory stationary states},
journal = {Doklady Akademii Nauk},
pages = {594--598},
year = {1979},
volume = {248},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_248_3_a20/}
}
V. A. Dzhrbashyan. Probabilities of transitions between non-obligatory stationary states. Doklady Akademii Nauk, Tome 248 (1979) no. 3, pp. 594-598. http://geodesic.mathdoc.fr/item/DAN_1979_248_3_a20/